MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACETABULAR REAMER HANDLE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACETABULAR REAMER HANDLE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 2102-0410
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Customer informed to customer service assistant via phone that reamer hand piece was broken off to inside the attachment.The event didn't cause any harm for the patient or personnel or any surgical delay.Customer took a new item for replace.
 
Additional Manufacturer Narrative
An event regarding fracture & wear involving a cutting edge reamer was reported.Conclusions: the device was shipped to the supplier, (b)(4), for evaluation.The supplier confirmed the event.See the attached report from the supplier for details.The damaged device was discovered during inspection.There was no surgical procedure associated with the reported event.This event meets the definition of preventive maintenance.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Product surveillance will continue to monitor for trends.
 
Event or Problem Description

Brand Name
ACETABULAR REAMER HANDLE
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8703426
Report Number0002249697-2019-02263
Device Sequence Number11280874
Product Code LPH
UDI-Device Identifier07613327211825
UDI-Public07613327211825
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K161569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number2102-0410
Device Lot Number2644934
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;